# SDR SWAA2020083110549

- Difficulty date: July 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE EXTERNAL SKIN BSTA. 259.5; PLUS 3 INCHES; AT STRINGER 17L; FWD FUSELAGE EXTERIOR (1 EA) / REPAIRED EXTERNAL SKIN BS 259.5 AND BS 268.25 BETWEEN S-16C AND S-18L FWD FUSELAGE EXTERIOR IAW EA #20-153-01448 REV IR AN EA #53-0553-20 REV 0 FOR INSPECTION REQUIREMENTS SEE TLD #T078983
